# SDR HEEA072486

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Aircraft time: 7,760 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 869A6TT
- Condition: Stuck
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKING OPEN. REPLACED WITH SERVICEABLE PART.
